# SDR P5CA2023080300064

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 83,947 hours, 24,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR, AFT AND UPPER OUTER SKIN WITH GOUGE(  AFT CARGO DOOR, AFT AND UPPER OUTER SKIN WAS REPAIRED. PER SRM 52-30-01-2R- 6 REV 122.  )
